# SDR 2002FA0000030

- Difficulty date: January 1, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N83EJ
- Make and model: Israel GALAXY
- Aircraft serial: 009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4A53360284001
- Condition: Broken
- Location: Door Strut
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING HOLDS CABIN ENTRANCE DOOR AIR SPRING.  SPRING GIVES DOOR SUPPORT DURING OPENING.  DOOR SUPPORT DURING OPENING, FITTING BROKE ALLOWING DOOR WEIGHT TO HAVE TO BE SUPPORTED BY CREW.  PART TT 1100 HRS
